Proceedings of the Japan Academy

Sur la méthode des espaces rangés, I

Kinjirô Kunugi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 42, Number 4 (1966), 318-322.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195522024

Digital Object Identifier
doi:10.3792/pja/1195522024

Mathematical Reviews number (MathSciNet)
MR0203671

Zentralblatt MATH identifier
0148.16403

Citation

Kunugi, Kinjirô. Sur la méthode des espaces rangés, I. Proc. Japan Acad. 42 (1966), no. 4, 318--322. doi:10.3792/pja/1195522024. https://projecteuclid.org/euclid.pja/1195522024


Export citation

See also

  • Part II: Kinjirô Kunugi. Sur la méthode des espaces rangés, II. Proc. Japan Acad., Volume 42, Number 6 (1966), 549--554.
  • Part III: Yukio Yoshida. Sur la méthode des espaces rangés, III. Proc. Japan Acad., Volume 43, Number 4 (1967), 273--274.